# SDR ASMF2025100400260

- Difficulty date: September 24, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: MAO
- Make and model: Boeing 737-8
- Aircraft serial: 43707
- Aircraft time: 18,874 hours, 7,220 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Motor
- Part number: 6355D000101
- Part serial: 20287
- Condition: Inoperative
- Location: Zone 300
- Part time: 18,874 hours, 7,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB TRIM DOES NOT MOVE / STAB TRIM INOP
